Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | B | E | F | H | L | M | V
Number of items at this level: 60.

A

A. BOUA, and L. OUKHTITE, (2011) Derivations On Prime Near-rings. Int. J. Open Problems Compt. Math., Vol. 4, No. 2, June 2011,PP. 162-167..

A. BOUA, and L. OUKHTITE, (2013) Differential Identities on Semigroup Ideals of Right Near-Rings. , European Journal of Mathematics, Vol. 6, No. 4(2013) 1350050 (8 pages).

A. BOUA, and L. OUKHTITE, (2011) Generalized Derivations and Commutativity of prime near-rings. Journal of Advanced research in Pure Mathematics Vol.3, Isssue.2 (2011)120-124..

A. BOUA, and L. OUKHTITE, (2013) Some Conditions Under Which Near-Rings Are Rings. Southeast Asian Bulletin of Mathematics (2013) 37 : 325-331.

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Generalized derivations centralizing on Jordan ideals of rings with involution. Turkish J. Math. 38 (2014), no. 2, 225-232.

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Jordan ideals and derivation in prime near-rings. Comment. Math. Univ. Carolin. 55 (2014), no. 2, 131-139.

A. BOUA, and L. OUKHTITE ET A. RAJI, (2014) Semigroup ideals with semiderivations in 3-prime near-rings. Palest. J. Math. 3 (2014), Special issue, 438-444.

A. MAMOUNI, (2013) Somme results on semi-primr rigns with generalized derivations. Int. Jour.open problems Comp.Maths.Vol.6, n. 2(2013)..

A. MAMOUNI, and L. OUKHTITE, and M. SAMMAN, (2012) Commutativity theorems for*-prime rings with differential identities on jordan ideals. International scholarly research network, Vol, 2012, PP. 1-11, scopus.

A. OUHADAN, and E. H. EL KINANI, (2014) Exact solutions of time fractional kolmogorov equation by using lie symmetry analysis. Journal of Fractional Calculus and Application, vol. 5(1) Jan. 2014, pp. 97-104.

A. OUHADAN, and EL HASSAN EL KINANI, and AL-SOBHIE, (2013) Fitzhugh-Nagumo Equation and Homogeneous Balancing Riccati Method. Applied Mathematical Sciences, Vol. 7, no. 109, (2013), pp 541- 545.

A. OUHADAN, and EL HASSAN EL KINANI, and M. HAJAR, (2013) Lie Symmetries Analysis for SIR Model of Epidemiology. Applied Mathematical Sciences, Vol. 7, no. 92, (2013), pp. 4595-4604.

ABDELHAKIM BOUA, and LAHCEN OUKHTITE, (2013) Semiderivations Satisfying Certain Algebraic Identities on Prime Near-Rings. Asian. European Journal of Mathematics, Vol. 6, No. 3(2013) 1350013 (8 pages).

AMOUNAS FATIMA, and EL HASSAN EL KINANI, (2012) An elliptic curve cryptography based on matrix scrambling method. Proceedings of the Network Security and Systems (JNS2), 2012 National Days of, 2nd National days of Network Security and Systems, 21-22 avril 2012, pp. 31-35 (IEEE).

B

B. OUCHAO, and E. H. EL KINANI, (2012) Analysis of the influence of the rate of spies' measure on the quantum transmission. Sciences Journal Of Mathematics and Statistics, Volume 2012 (2012),PP. 1-6..

B. OUCHAO, and EL HASSAN EL KINANI, (2011) Statistical Analysis of Common qubits Between Alice and Bob in BB84 Protocol. Journal of Contemporary Engineering Sciences Vol. 4 (2011), no. 8, 363-370.

E

E. H. EL KINANI, and M. R. SIDI AMMI, (2012) Fractional virasoro algebra. Advances in Dynamical Systems and Applications, Volume 7, Number 1, pp. 81–88 (2012)..

F

F. AMOUNAS, and E. H. EL KINANI, (2012) ECC encryption and decryption with a data sequence. Applied Mathematical Sciences, Vol. 6, 2012, no. 101, 5039 - 5047, ISSN: 0066-5452, Springer.

F. AMOUNAS, and EL HASSAN EL KINANI, (2013) Construction Efficiency of the Elliptic Curve Cryptosystem using Code Computing for Amazigh Alphabet. International Journal of Information and Network Security (IJINS), vol 2, No 1, pp. 43-53 (2013)..

F. AMOUNAS, and EL HASSAN EL KINANI, (2012) Cryptography with elliptic curve using tifinagh characters. Journal of Mathematics and System Science 2 (2012) 139-144, ISSN:2159-5291.

F. AMOUNAS, and EL HASSAN EL KINANI, (2012) Elliptic curve digital signature algorithm using boolean permutation based ECC. International Journal of Information and Network Security (IJINS), Vol.1, No.3, August 2012, pp. 216 -222..

F. AMOUNAS, and EL HASSAN EL KINANI, (2013) Encryption of Data using Elliptic Curve over Circulant Matrices. iInternational Journal of Electronics Communication and computer Engineering, vol 4, No 1, pp. 1502-1506 (2013)..

F. AMOUNAS, and EL HASSAN EL KINANI, (2012) Fast mapping method based on matrix approach for elliptic curve cryptography. International Journal of Information and Network Security (IJINS), Vol.1, No.2, June 2012, pp. 54~59..

F. AMOUNAS, and EL HASSAN EL KINANI, (2013) A Novel Encryption Scheme of Amazigh Alphabet Based Elliptic Curve using Pauli Spin 1/2 Matrices. International Journal of Information and Network Security (IJINS), vol 2, No 2, pp. 190-196 (2013)..

F. AMOUNAS, and EL HASSAN EL KINANI, (2013) Proposed Developments of Blind Signature Scheme based on The Elliptic Curve Discrete Logarithm Problem. Computer Engineering and Applications Journal, vol 2, No 1, pp. 151-160 (2013)..

F. AMOUNAS, and EL HASSAN EL KINANI, (2013) Secure Encryption Scheme of Amazigh Alphabet Based ECC Using Finite State Machine. Proceedings of the JNS3, IEEE Xplore, pp.1-4 (2013)..

F. AMOUNAS, and EL HASSAN EL KINANI, (2014) Security Enhancement of Image Encryption Based on Matrix Approach using Elliptic Curve. International Journal of Engineering Inventions, vol 3, Issue 11, pp. 8-16, 2014.

F. AMOUNAS, and EL HASSAN EL KINANI, (2012) An efficient elliptic curve cryptography protocol based on matrices. International Journal ofEngineering Inventions, Vol.1, Issue 9, november 2012, pp. 49-54..

F. AMOUNAS, and EL HASSAN EL KINANI, and CHALLALI, (2011) An Application of discrete Algorithms asymmetric Cryptography. International Mathematical Forum, Vol. 6, 2011, N°. 49, 2409 - 2418.

F. AMOUNAS, and EL HASSAN EL KINANI, and H. SADKI, (2013) An Efficient Signcryption Scheme based on the Elliptic Curve Discrete Logarithm Problem. International Journal of Information and Network Security (IJINS), vol 2, No 3, pp. 253-259 (2013)..

F. AMOUNAS, and EL HASSAN EL KINANI, and H. SADKI, (2014) A Novel Approach of Amazigh Text Steganography based Elliptic Curve. International Journal of Information and Network Security, vol 3, No 2, pp. 83-91, 2014.

F. AMOUNAS, and EL HASSAN EL KINANI, and M. HAJAR, (2013) A Matrix Approach for Information Security Based ECC using Mealy Machine and Fibonacci Q-Matrix. International Journal of Engineering and Innovative Technology, vol 3, Issue 1, pp. 500-504 (2013).

F. AMOUNAS, and EL HASSAN EL KINANI, and M. HAJAR, (2013) A Novel Approach for Enciphering Data based ECC using Catalan Numbers. International Journal of Information and Network Security (IJINS), vol 2, No 4, pp. 339-347 (2013)..

H

H.E. BELL, and A. BOUA, and LAHCEN OUKHTITE, (2012) On derivations of prime near-rings. African diaspora journal of mathematics, volume 14, Number1, pp. 65-72, 2012.

L

L. OUKHTITE, (2011) Left Multipliers and Jordan Ideal in Rings With Involution. African Diaspora Journal of mathematics V.11 Number 1 (2011), 24-28..

L. OUKHTITE, (2010) Left multipliers and Lie ideals in prime rings. J. Adv. Res. Pure Math. Vol. 2, No. 3, 1 - 6, 2010.

L. OUKHTITE, (2010) Left multipliers and Lie ideals in rings with involution. Int. J. Open Probl. Comput. Sci. Math. Vol. 3, No. 3, 2010.

L. OUKHTITE, (2011) Lie ideals and centralizing generalized derivation of rings with involution. Beitr Algebra Geom. 2011, vol. 52, no2, pp. 349-355..

L. OUKHTITE, (2010) Lie ideals and generalized derivations of rings with involution. Int. J. Open Probl. Comput. Sci. Math. Vol. 3. No. 3. 2010.

L. OUKHTITE, (2010) On Jordan ideals and derivations in rings with involution. Comment. Math. Univ. Carolin. Vol. 3, No. 3, 1-8. 2010.

L. OUKHTITE, (2011) Posner's second theorem for Jordan ideals in rings with involution. Expositiones Mathematicae 29 (2011) 415–419.

L. OUKHTITE, and A. MAMOUNI, and MOHAMED ASHRAF, (2013) Commutativity theorems for rings with differential identities on Jordan ideals. Comment. Math. Univ. Carolin. 54, 4 (2013) 447-475.

L. OUKHTITE, and L. TAOUFIQ, (2011) Commutativity of Involutorial Rings with constrains on Left Multipliers. Communication in mathematics and Applications Vol.2 No 1, 2011, PP.15-20..

L. OUKHTITE, and L. TAOUFIQ, (2012) Left multipliers satisfying certain algebraic identities on lie ideals of rings with involution. Int. J. Open Problems Complex Analysis, Vol. 5, N°. 3, 2012, ISSN 2074-2827.

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2010) Commutativity conditions on derivations and Lie ideals ins-prime rings. Beiträge zur Algebra Und Geometry. Vol. 51, No. 1, 275-282. 2010.

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2010) Generalized derivations and commutativity of rings with involution. Beiträge zur Algebra Und Geometry (Contributions to Algebra and Geometry). Vol. 51, No. 2, 345-351. 2010.

L. OUKHTITE, and S. SALHI, and L. TAOUFIQ, (2013) Left multipliers acting on Jordan ideals of rings with involution. Journal of Advenced Research in Pure Mathematics Vol. 5 No., pp. 1-6 2013.

LAHCEN OUKHTITE, (2012) Generalized jordan left derivations in rings with involution. DEMONSTRATIO MATHEMATICA, Vol XLV, N°4, 2012, PP. 807-812..

LAHCEN OUKHTITE, and A. MAMOUNI, (2012) Derivations satifying certain algebraic identities on Jordan ideals. Arab J Math (2012), 1; 341-346..

M

M. DOUAD, and A. JELLAL, and E.B. CHOUBABI, and E. H. EL KINANI, (2011) Bipartite and Tripartite entanglement of truncated harmonic oscillator coherent states via beam splitters. Journal of Physics A Mathematical and Theoretical 44(2011), 325301-325316.

M. DOUAD, and EL HASSAN EL KINANI, (2011) Extended Weyl-Heisenberg Algebra, phase operator, unitary depolarizers and generalized Bell states. Physics Letters A Volume 375, Issue 25, 20 June 2011, Pages 2492–2497.

MOHAMED ABDOU ELOMARY, and JEAN-PIERRE TIGNOL, (2011) Springer's theorem for tame quadratic forms over Henselian fields. Journal: Mathematische Zeitschrift, Vol. 269 (2011), no. 1-2, 309-323.

MOHAMMED TAOUS, (2014) On the $2$-class field tower of $\QQ(\sqrt{2p_1p_2},i)$ and the Galois group of its second Hilbert $2$-class field. Collect. Math. Volume 65,1(2014), 131-141..

MOHAMMED TAOUS, (2014) On the rank of the $2$-class group of $\QQ(\sqrt{p}, \sqrt{q}, \sqrt{-1})$. Period. Math. Hungar. Volume 69, Issue2, (2014), 231-238..

MOHAMMED TAOUS, (2014) Structure of $\mathrm{G}al(\kk^{(2)}_2/\kk)$ for some fields $\kk=\QQ(\sqrt{2p_1p_2}, i)$ with $\mathrm{\mathbf{C}}l_2(\mathds{\kk})\simeq(2 ,2, 2)$. Abh. Math. Sem. Univ. Hamburg, Volume 84,2(2014), 203-231..

MOHAMMED TAOUS, (2014) Sur un problème de capitulation du corps $\QQ(\sqrt{p_1p_2}, i)$ dont le $2$-groupe de classes est élémentaire. Czechoslovak. Math. J. Volume 64,1(2014) 11-29..

MOHAMMED TAOUS, (2014) on the strongly ambiguous classes of $\kk/\QQ(i)$ where $\mathbf{k}=\QQ(\sqrt{2p_1p_2}, i)$. Asian-Eur. J. Math. Volume 7, No.1, (2014), 1450021 (26 pages).

MOULAY RCHID SIDI AMMI, and EL HASSAN EL KINANI, and DELFIM F. M. TORRES, (2012) Existence and uniqueness of solutions to functional integro-differential fractional equations. Electronic Journal of Differential Equations, Vol. 2012 (2012), No. 103, pp. 1–9..

MY HACHEM HASSIB, and ABDELHAKIM CHILLALI, and MOHAMED ABDOU ELOMARY, (2014) Elliptic Curves over the Ring F3d[e]; e4 = 0. International Mathematical Forum, Vol. 9, 2014, no. 24, 1191 - 1196.

V

VINCENZO DE FILIPPIS, and ABDELLAH MAMOUNI, and LAHCEN OUKHTITE, (2013) Semiderivations Satisfying Certain Algebraic Identities on Jordan Ideals. Hindawi Publishing Corporation Volume 2013 article ID 738363, 7 pages.

This list was generated on Sat Dec 4 20:37:17 2021 CET.